# SDR ALG2003F00055

- Difficulty date: February 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- Engine: Tmeca ARRIU2F
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Compressor Senso
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL. THE ENGINE FIRE WARNING LIGHT ILLUMINATED SHORT FINAL ON HELIDECK.  THE PILOT SHUT THE AIRCRAFT DOWN AND NOTIFIED MAINTENANCE.  UPON INSPECTION THE MECHANIC FOUND THE NEGATIVE LEAD TO THE COMPRESSOR SENSOR WIRE TERMINAL BROKEN.  REPAIRED THE TERMINAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
